# SDR DALA2023101808584

- Difficulty date: October 12, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 18,092 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE (1EA) LOCATED BTW FR69 TO FR70 AT LEVEL STR23R AFT GALLEY AREA AS PER A321 SRM 51-42-11 AND A321 SRM51-72-11 AND DWG D53474180 RELEASE DATE: 14-JUL-22 ISSUE: Z RII INSPECTION COMPLETE 0062999. (LP# 0014655)
